Optimal nonlinear approximation.

R. DeVore; R. Howard; C. Micchelli

Manuscripta mathematica (1989)

  • Volume: 63, Issue: 4, page 469-478
  • ISSN: 0025-2611; 1432-1785/e

How to cite


DeVore, R., Howard, R., and Micchelli, C.. "Optimal nonlinear approximation.." Manuscripta mathematica 63.4 (1989): 469-478. <http://eudml.org/doc/155392>.

author = {DeVore, R., Howard, R., Micchelli, C.},
journal = {Manuscripta mathematica},
keywords = {n-widths; Sobolev spaces},
number = {4},
pages = {469-478},
title = {Optimal nonlinear approximation.},
url = {http://eudml.org/doc/155392},
volume = {63},
year = {1989},

AU - DeVore, R.
AU - Howard, R.
AU - Micchelli, C.
TI - Optimal nonlinear approximation.
JO - Manuscripta mathematica
PY - 1989
VL - 63
IS - 4
SP - 469
EP - 478
KW - n-widths; Sobolev spaces
UR - http://eudml.org/doc/155392
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.